# SDR SWAA041374

- Difficulty date: May 13, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 42,171 hours, 41,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 651647
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR UPPER GATE CRACKED.  REMOVED AND REPLACED R1 DOOR UPPER GATE PER MM.
